# SDR CALA2024121601526

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 89,061 hours, 11,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26 GFED (BOTH LEFT AND RIGHT) FLOOR PROXIMITY EMERGENCY LIGHTS INOP. SWAPPED LIGHT ASSEMBLIES AND VERIFIED LIGHTS ARE NOT THE PROBLEM. FOUND CENTER ROW 26 EMER LIGHT CONN DISCONNECTED, RECONNECTED EMER CONNECTOR AND OPS CHK GOOD. REF WDM 33-51-65-2
